# SDR SWAA2013022813185

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,097 hours, 54,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR FLOOR (INSIDE) EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER M/M.
